The Size of 3-Cross-Free Families

We give a short and simple proof for the theorem that the size of a 3-cross-free family is linear in the size of the groundset. A family is 3-cross-free if it has no 3 pairwise crossing members.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received July 1, 1998

RID="*"

ID="*" Research supported by the Netherlands Organization for Scientific Research (NWO) and the OTKA T 029772 project.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Fleiner, T. The Size of 3-Cross-Free Families. Combinatorica 21, 445–448 (2001). https://doi.org/10.1007/s004930100007

Download citation

  • AMS Subject Classification (2000) Classes:  05D05, 06A07